# SDR FDEA200812305321

- Difficulty date: December 30, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 59,147 hours, 19,085 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N5020
- Condition: Damaged
- Location: Bs1080-1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, BS 1080-1180, RBL 45, HAS LUG DAMAGE. REMOVED AND REPLACED SEAT TRACK ASSY, IAW SRM 51-40-02.  REPLACEMENT SEAT TRACK ASSY FABRICATED ON MAE TRAVELER T8/771189 IAW SRM 53-00-  52. LUG REWORK DIMENSIONS, ON DAMAGED SEAT TRACK, WERE AS FOLLOWS: L=.250 INCH, W=.100 INCH, D=.035 INCH. THIS IS CLASSIFIED AS A CAT. "A" MAJOR REPAIR.
